# SDR YENA2024051700758

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 64,077 hours, 23,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON OPEN HOLE H1 LOC ON CROSSBEAM FR16LH. CRACK DIRECT ION 12 OCLOCK AND DEPTH =0.100 INCH; (RESOLVED ON W/O: 1301529 TASKCARD: NR-00018) REF AE W/O# 2024-49/1. N/R# 2024-218446. PERMANENT REPAIR ON CROSSBEAM FR16 LH IAW A320 SRM 51-42-11 AND DWG R53112926, FLOWCHART 2.
